# SDR A6WA200840306

- Difficulty date: April 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXISTS ON PILOT BULKHEAD FS 280 LBL 9 WL 71.  (M)  PILOTS BULKHEAD  REPAIRED IAW REO 601R-53-11-171 REV "D".  (A)
